GERD (Acid Reflux) Expert Forum
BItter taste on the back of my tongue
About This Forum:

This forum is for questions and support regarding Gastroesophageal Reflux Disease (GERD) / Acid Reflux with topics including: Causes, Constipation, Diagnosis, Diarrhea, Drugs and OTC medications, Living with GERD, Loss of Appetite, Preventing Flare-ups, Research, Risk Factors, Symptoms, Support, Surgery, Tests, Treatments.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
BItter taste on the back of my tongue
Hi There. I'm not sure if I'm in the right forum but here goes. Recently I changed my unhealthy diet for a more or less zero sugar and alcohol intake diet and plenty of exercise. 5 weeks on and I notice that I get a bitter taste on the back of my tongue after eating anything?

Will this pass?

I feel very well and my teeth are also fine

Thanks to anyone who can enlighten me on this.

Tom
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,
Bitter taste could be due to reflux, certain medications, postnasal drip and infections in the oral cavity.
================================================================
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.

- Ratnakar Kini M.D
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now